# SDR SIMA20131226007

- Difficulty date: December 26, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 28,667 hours, 24,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS 2 INSPECTION FOUND RT AFT EXTERNAL EMERGENCY LIGHT INOPERATIVE.  R & R RT AFT EXTERNAL EMERGENCY LIGHT LAMP IAW AMM 33-50-10, OPERATIONS CHECKED GOOD.
